Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Child has loose motion. Taking Gnorm sachets. Why are her cheeks and eye lids swollen?

Dear Doctor , My child has loose motion . She was adviced to take Gnorm Sachets for 3 days ( Morning and Evening) . I gave the first sachet at night and in the morning i found her cheeks and eyelids were swollen , unable to see her eyes because of her cheeks covering the whole face. Her complete body was filled with rashes of uneven sizes . We took her to the same pediatric and was given medicine for allergy along with Gnorm . She got fever and finally after five days she recovered . In a gap of another five days the rashes started to still appear . It used to disappear after some time and appear later . She was taken to doctor and was given allercalcin syrup . Five ml morning , Afternoon and night . 10 days over but still rashes are appearing . Once when the medicine is given it disappears for 4 to 5 hours and then reappear .My daughter is 1.5year old . Not knowing what to do ?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  2028
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
OUR DAUGHTER IS ALLERGIC TO MILK
STOP EXTERNAL MILK AND DIARY PRODUCTS
ONLY MOTHERS MILK AND MILK AND DIARY FREE DIETTHE CASE IS EXPLINED
LOOSE MOTIONS WERE ALLERGIC
GAVE MEDICINES IT FLARED IN SKIN AND FACE
GIVEN MEDICINE FOR FACE IT AGAIN REAPPEARS

TRY MY TIPS
NO EXTERNAL MILK
MILK AND DIARY FREE DIET
SYP ALLEGRA 1/2 TSF BD
SYP GELUSIL 21 TSF BD
APPLY MOMETASONE LOCALLY
GO FOR BLOOD SERUM TEST FOR SPECIFIC ANTIBODIES FOR MILK AND GO FOR SLIT FOR CURE
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor